Posted by John-Daniel (126.96.36.199) on July 09, 2001 at 21:39:21:
In Reply to: A bad reaction! posted by Dave Emond and topamax takers ? on July 09, 2001 at 15:52:15:
I have been taking topamax for the past six months without any adverse reactions. However.....I started at a dose of only 25mg and increased by 25mg/month under my doctors/cliniques supervision (topamax is a GABA drug and I am hypersensative to GABAs). I am currently at 175mg.
The topamax does seem to be decreasing the number of moderate (level 4-6) CHs and the number of highlevel CHs (based on a month's average).
Most CH sufferers dossage is some where around 300 to 600 mg.....But then.....always remember.....everybody's neurological, biological, biochemical, physiology, etc. are unique. What may be a cure for one person may be poison for another. I know from my own personal life threataning experiences and as a research pharamacologist (many years ago).
KEEP ON TRYING!
KEEP A POSITIVE ATTITUDE! (Yes it is possible!)
& LOOK TO THE FUTURE!
Post a Followup